Alert archive / Mississippi / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 153, NWS Mobile, AL

May 27, 2020Washington County, Alabama; Greene County, Wayne County, Mississippi

NWS Mobile, AL issued this severe thunderstorm warning at May 27, 2020, 2:13 PM CDT for Washington County, Alabama; Greene County, Wayne County, Mississippi. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2020, 2:13 PM CDT (19:13 UTC)
Expired
May 27, 2020, 3:15 PM CDT
In force
62 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Washington County, AL, Greene County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 88 km from the middle of the area, began a volume at 19:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 2:53 PM CDTTSTM WND DMG1 Nnw Jordan, ALMULTIPLE REPORTS OF TREES AND POWER LINES DOWN. REPORTS AND PICTURES VIA SOCIAL MEDIA.
May 27, 2:55 PM CDTTSTM WND DMG2 E Yarbo, ALMULTIPLE REPORTS OF TREES AND POWER LINES DOWN. REPORTS AND PICTURES VIA SOCIAL MEDIA.
May 27, 2:57 PM CDTTSTM WND DMG3 Ne Yarbo, ALMULTIPLE REPORTS OF TREES AND POWER LINES DOWN. REPORTS AND PICTURES VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2020-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2020-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2454 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
560 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

915 
WUUS54 KMOB 271913
SVRMOB
ALC129-MSC041-153-272015-
/O.NEW.KMOB.SV.W.0153.200527T1913Z-200527T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
213 PM CDT Wed May 27 2020

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Washington County in southwestern Alabama...
  Southeastern Wayne County in southeastern Mississippi...
  Greene County in southeastern Mississippi...

* Until 315 PM CDT.

* At 212 PM CDT, a severe thunderstorm was located 7 miles west of
  Fruitdale, or 11 miles north of Leakesville, moving northeast at 35
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Chatom, Leakesville, Saint Stephens, Wagarville, Leroy, Deer Park,
  Tibbie, State Line and Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3134 8881 3170 8811 3170 8809 3160 8807
      3159 8803 3157 8802 3157 8803 3153 8795
      3148 8791 3145 8791 3144 8793 3142 8791
      3141 8793 3141 8791 3139 8790 3139 8789
      3134 8790 3102 8869
TIME...MOT...LOC 1912Z 235DEG 30KT 3133 8854 

HAIL...1.50IN
WIND...60MPH
 
$$

JLH
1 follow-up statement
870 
WWUS54 KMOB 271945
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
245 PM CDT Wed May 27 2020

MSC041-153-271955-
/O.CAN.KMOB.SV.W.0153.000000T0000Z-200527T2015Z/
Wayne MS-Greene MS-
245 PM CDT Wed May 27 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAYNE AND GREENE
COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3160 8807 3159 8803 3157 8802 3157 8804
      3156 8802 3153 8795 3148 8791 3145 8791
      3144 8793 3142 8791 3141 8793 3141 8791
      3138 8789 3134 8790 3113 8843 3151 8845
      3170 8811 3170 8809
TIME...MOT...LOC 1945Z 235DEG 30KT 3149 8827 

$$

ALC129-272015-
/O.CON.KMOB.SV.W.0153.000000T0000Z-200527T2015Z/
Washington AL-
245 PM CDT Wed May 27 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR WASHINGTON COUNTY...

At 245 PM CDT, a severe thunderstorm was located over Chatom, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chatom, Saint Stephens, Wagarville, Leroy, Deer Park, Tibbie and
Fruitdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3160 8807 3159 8803 3157 8802 3157 8804
      3156 8802 3153 8795 3148 8791 3145 8791
      3144 8793 3142 8791 3141 8793 3141 8791
      3138 8789 3134 8790 3113 8843 3151 8845
      3170 8811 3170 8809
TIME...MOT...LOC 1945Z 235DEG 30KT 3149 8827 

HAIL...0.75IN
WIND...60MPH
 
$$

JLH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 1:28 PM CDT, 45 minutes earlier.

Area forecast discussion, May 27, 1:28 PM CDT, 45 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
128 PM CDT Wed May 27 2020

.NEAR TERM /Now Through Thursday/...An upper low remains centered
near the Oklahoma/Arkansas border through tonight then breaks
down to an open wave on Thursday and begins to become absorbed
into an upper trof which amplifies while advancing from the
Northern Plains towards the Great Lakes region.  A weak surface
trof which currently extends from near the coast of the western
Florida panhandle to interior southeast Mississippi will shift
slowly northward through the day, moving north of the forecast
area this evening. A series of vigorous shortwaves rotating
around the eastern portion of the upper low along with the
presence of the weak surface trof will result in a region of
moderate deep layer lift over the forecast area which gradually
shifts northward out of the area early this evening. MLCAPE values
of 2000-2500 J/kg will be present over the area this afternoon
while dry air aloft, seen mainly in the 750-400 mb layer, will
flow into the area. This results in DCAPE values near 1000 J/kg
which will continue to support a potential of mainly pulse type
severe convection with damaging wind gusts and possibly large
hail. With the loss of daytime heating and the best deep layer
lift shifting north of the forecast area, expect that the
potential for severe storm development to shift to mainly over
interior areas early this evening before ending, although cannot
rule out severe storm development elsewhere given dry air present
aloft. For the rest of this afternoon, will have categorical pops
for most of the area then primarily chance to good chance pops
follow for this evening as the bulk of the convection shifts north
of the area. Dry conditions develop overnight, then isolated
convection is expected on Thursday as a surface ridge over the
northern Gulf gradually strengthens and promotes a light
southwesterly surface flow over the forecast area. While not as
pronounced as is the case this afternoon, some relatively dry mid
level air will be in place over the area on Thursday which could
allow for a few strong storms to occur. Lows tonight range from
the mid 60s inland to the lower 70s at the coast, then highs on
Thursday will be mostly in the upper 80s. A high rip current risk
for the beach areas expired at 1 pm, and a moderate risk is now in
effect through Thursday. /29

&&

.AVIATION...
18Z issuance...Showers and thunderstorms, some severe, over the
area will gradually shift north of the area through this evening.
Isolated showers and storms are expected to redevelop by late
Thursday morning. VFR conditions prevail outside of the convection
through this evening while with the stronger storms IFR conditions
can be expected. Patchy fog will develop late tonight with IFR to
MVFR conditions then improve to VFR conditions areawide Thursday
morning. Outside of the convection, southeasterly winds 5 to 10
knots this afternoon become light southerly tonight with a
southwesterly flow near 5 knots expected Thursday morning. /29

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, May 27, 5:24 AM CDT, 8 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
524 AM CDT Wed May 27 2020

ALZ265-266-FLZ202-204-206-281030-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
524 AM CDT Wed May 27 2020

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

There is a High Risk of Rip Currents this morning, then a Moderate
Risk this afternoon through tonight.

Strong to severe thunderstorms are possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some strong to potentially severe storms will be possible Thursday
and Friday.

There is a Moderate Risk of rip currents Thursday through Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-281030-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Escambia Inland-Santa Rosa Inland-Okaloosa Inland-
Wayne-Perry-Greene-Stone-George-
524 AM CDT Wed May 27 2020

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms are possible this afternoon into this
evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Some strong to potentially severe storms are possible Thursday and
Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630>636-650-655-670-675-281030-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
524 AM CDT Wed May 27 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

In the hours before

Local storm report, May 27, 12:07 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1207 PM CDT WED MAY 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 AM     TSTM WND DMG     BAY MINETTE             30.88N 87.77W
05/27/2020                   BALDWIN            AL   EMERGENCY MNGR

            ROOF DAMAGE TO A RESTAURANT IN BAY MINETTE.

1142 AM     TSTM WND DMG     2 SE BAY MINETTE        30.87N 87.75W
05/27/2020                   BALDWIN            AL   EMERGENCY MNGR

            TREE DOWN ACROSS THE ROAD IN FRONT OF PINE
            GROVE ELEMENTARY SCHOOL.

&&
Special weather statement, May 27, 12:46 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Mobile AL
1246 PM CDT Wed May 27 2020

MSZ075-078-271830-
Stone MS-Perry MS-
1246 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHERN PERRY AND STONE COUNTIES UNTIL 130 PM CDT...

At 1246 PM CDT, the strong thunderstorms were located along a line
extending from 7 miles southwest of Maxie to 8 miles west of Wiggins
to 9 miles west of Perkinston, and moving northeast at 20 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Wiggins, Perkinston and McHenry.

LAT...LON 3091 8934 3091 8914 3104 8915 3114 8884
      3091 8886 3091 8889 3068 8889 3068 8924
      3065 8924 3065 8934
TIME...MOT...LOC 1746Z 245DEG 18KT 3090 8930 3086 8927 3081 8930

JLH
Local storm report, May 27, 1:04 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
104 PM CDT WED MAY 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 AM     MARINE TSTM WIND 1 ESE BROOKLEY FIELD AS 30.61N 88.05W
05/27/2020  M47 MPH          GMZ630             AL   ASOS

            NEARBY BROOKLEY FIELD ASOS RECORDED A
            THUNDERSTORM WIND GUST OF 47 MPH.

&&

JFB
Special weather statement, May 27, 1:08 PM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Mobile AL
108 PM CDT Wed May 27 2020

ALZ054>057-059-060-FLZ203-205-271900-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
Okaloosa Inland FL-Santa Rosa Inland FL-
108 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...EASTERN
ESCAMBIA...SOUTHEASTERN WILCOX...EASTERN CONECUH...WESTERN
COVINGTON...NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA
COUNTIES UNTIL 200 PM CDT...

At 108 PM CDT, the strong thunderstorms were located along a line
extending from 12 miles northwest of Monroeville to 4 miles east of
Repton to 6 miles north of Brewton to near Point Baker, and moving
east at 35 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Crestview, Baker, Georgiana, McKenzie, River Falls, Red Level and
Pine Apple.

LAT...LON 3200 8698 3140 8650 3074 8650 3074 8683
      3128 8682 3157 8699 3182 8727
TIME...MOT...LOC 1808Z 265DEG 30KT 3166 8747 3139 8717 3119 8706 3072
8704
Local storm report, May 27, 1:09 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
109 PM CDT WED MAY 27 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     MARINE TSTM WIND 1 NE BROOKLEY FIELD     30.65N 88.06W
05/27/2020  M43 MPH          GMZ630             AL   OFFICIAL NWS OBS

            THE MOBILE BAY PORTS SITE AT COAST GUARD
            SECTOR MOBILE RECORDED A 43 MPH THUNDERSTORM
            WIND GUST.

&&

JFB
Special weather statement, May 27, 1:19 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Mobile AL
119 PM CDT Wed May 27 2020

ALZ054>057-059-060-FLZ203-205-271900-
Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Escambia AL-Covington AL-
Okaloosa Inland FL-Santa Rosa Inland FL-
119 PM CDT Wed May 27 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN BUTLER...NORTHEASTERN MONROE...EASTERN
ESCAMBIA...SOUTHEASTERN WILCOX...CONECUH...WESTERN COVINGTON...
NORTHWESTERN OKALOOSA AND NORTHEASTERN SANTA ROSA COUNTIES UNTIL 200
PM CDT...

At 119 PM CDT, the strong thunderstorms were located along a line
extending from 11 miles northwest of Peterman to 3 miles east of
Castleberry to 11 miles north of Roeville, and moving east at 30 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Monroeville, Brewton, Evergreen, Peterman, East Brewton, Georgiana,
McKenzie, River Falls, Castleberry, Excel, Red Level, Beatrice,
Repton, Pine Apple, Riverview and I65 And US 84.

LAT...LON 3141 8651 3080 8651 3082 8708 3127 8715
      3158 8757 3201 8699
TIME...MOT...LOC 1819Z 251DEG 25KT 3168 8741 3130 8696 3084 8696

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:05 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia115 min
May 26, 7:39 PM CDTFlash Flood WarningMOBConecuh, Escambia3 hr
May 26, 7:59 PM CDTAreal Flood AdvisoryMOBEscambia2 hr
May 26, 8:58 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
May 26, 9:42 PM CDTAreal Flood AdvisoryMOBCovington2 hr
May 27, 9:27 AM CDTSpecial Marine WarningMOB93 min
May 27, 10:22 AM CDTSpecial Marine WarningMOB83 min
May 27, 10:26 AM CDTSpecial Weather StatementMOBMobile49 min
May 27, 10:35 AM CDTAreal Flood AdvisoryMOBMobile3 hr
May 27, 10:37 AM CDTSevere Thunderstorm WarningMOBMobile53 min
May 27, 10:49 AM CDTSpecial Marine WarningMOB56 min
May 27, 10:55 AM CDTFlash Flood WarningMOBMobile3 hr
May 27, 11:00 AM CDTSevere Thunderstorm WarningMOBBaldwin, Mobile45 min
May 27, 11:05 AM CDTSpecial Marine WarningMOB85 min
May 27, 11:19 AM CDTSpecial Weather StatementMOBBaldwin41 min
May 27, 11:22 AM CDTSevere Thunderstorm WarningMOBBaldwin53 min
May 27, 11:26 AM CDTSpecial Weather StatementMOBMobile49 min
May 27, 11:31 AM CDTTornado WarningMOBBaldwin44 min
May 27, 11:43 AM CDTSpecial Marine WarningMOB92 min
May 27, 11:48 AM CDTSevere Thunderstorm WarningMOBBaldwin, Escambia42 min
May 27, 11:56 AM CDTTornado WarningMOBBaldwin, Escambia31 min
May 27, 12:16 PM CDTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Escambia, Monroe44 min
May 27, 12:20 PM CDTSpecial Marine WarningMOB70 min
May 27, 12:36 PM CDTAreal Flood AdvisoryMOBBaldwin, Clarke, Conecuh, Escambia, Monroe3 hr
May 27, 12:50 PM CDTSevere Thunderstorm WarningMOBConecuh, Escambia, Monroe40 min
May 27, 1:02 PM CDTSpecial Marine WarningMOB88 min
May 27, 1:08 PM CDTSpecial Weather StatementMOBConecuh52 min
May 27, 1:19 PM CDTSpecial Weather StatementMOBConecuh, Monroe41 min
May 27, 1:46 PM CDTSpecial Marine WarningMOB89 min
May 27, 2:15 PM CDTSpecial Weather StatementMOBCovington45 min
May 27, 2:30 PM CDTSpecial Weather StatementMOBButler, Covington, Crenshaw60 min
May 27, 3:09 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington51 min
May 27, 3:31 PM CDTSpecial Weather StatementMOBMobile44 min
May 27, 3:39 PM CDTSevere Thunderstorm WarningMOBMobile36 min
May 27, 3:50 PM CDTSevere Thunderstorm WarningMOBMobile25 min
May 27, 3:56 PM CDTSevere Thunderstorm WarningMOBClarke21 min
May 27, 3:58 PM CDTSpecial Marine WarningMOB92 min
May 27, 4:04 PM CDTSpecial Weather StatementMOBMobile41 min
May 27, 4:41 PM CDTSevere Thunderstorm WarningMOBMobile49 min
May 27, 5:13 PM CDTSpecial Marine WarningMOB27 min
May 27, 5:26 PM CDTSpecial Weather StatementMOBMobile49 min
May 27, 12:46 PM CDTSpecial Weather StatementMOBStone44 min
May 27, 12:55 PM CDTSevere Thunderstorm WarningMOBPerry50 min
May 27, 1:22 PM CDTSevere Thunderstorm WarningMOBGeorge, Greene53 min
May 27, 1:40 PM CDTSevere Thunderstorm WarningMOBPerry22 min
May 27, 1:49 PM CDTAreal Flood AdvisoryMOBGreene, Perry116 min
May 27, 4:32 PM CDTSpecial Weather StatementMOBJackson43 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2020Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.